Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniform distribution in locally compact Abelian groups


Authors: I. D. Berg, M. Rajagopalan and L. A. Rubel
Journal: Trans. Amer. Math. Soc. 133 (1968), 435-446
MSC: Primary 42.50; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0227695-6
MathSciNet review: 0227695
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Eckmann, Über monothetische Gruppen, Comment. Math. Helv. 16 (1943-1944), 249-263. MR 0011302 (6:146a)
  • [2] S. Hartman, Remarks on equidistribution on noncompact groups, Compositio Math. 16 (1965), 66-71. MR 0169941 (30:184)
  • [3] E. Hlawka, Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo Ser. II 4 (1955), 33-47. MR 0074489 (17:594c)
  • [4] E. Hewitt and K. Ross, Abstract harmonic analysis, Springer-Verlag, Berlin, 1963.
  • [5] S. Kakutani, On cardinal numbers related with a compact Abelian group, Proc. Imp. Acad. Tokyo 19 (1943), 366-372. MR 0015124 (7:375a)
  • [6] I. Niven, Uniform distribution of sequences of integers, Trans. Amer. Math. Soc. 98 (1961), 52-62. MR 0120214 (22:10971)
  • [7] M. Rajagopalan and J. J. Rotman, Monogenic groups, Compositio Math. 18 (1967), 155-161. MR 0220831 (36:3883)
  • [8] M. Rajagopalan, Structure of monogenic groups, Illinois J. Math. (to appear). MR 0229748 (37:5322)
  • [9] L. A. Rubel, Uniform distribution in locally compact groups, Comment. Math. Helv. 39 (1965), 253-258. MR 0179289 (31:3537)
  • [10] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.50, 22.00

Retrieve articles in all journals with MSC: 42.50, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227695-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society